# SDR AALA981017

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

GRU - DEFERRED LEFT IDG INOP AS PER MEL REF SERVICED BOTH IDGS AND APU OIL AS PER MEL REQUIRED.  MIC SHEET ENTERED AND PLACARDED.  REMOVED AND REPLACED LEFT ENGINE IDG PER MM EMP NR 486574.  OPS CHECK GOOD.  LEAK CHECK GOOD.  CLEARED MEL 24-01.  AUTH 5-320DC-B.  CLEARED MIC SHEET.  (M)
